# SDR IXXA9629

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Pax Door
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND A CRACK ON THE AFT PASSENGER DOOR ON THE LOWER AFT CORNER.  A REPAIR WAS PERFORMED PER DACO SRM 53-2-0, 51-1-20D, 51-1-21A, 51-1-8, 51-00, AND DRAWING CF-N820BX-13/96.  (X)
